Asymptotic solution of the conserved phase field system in the fast relaxation case

G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageAmerican English
Pages (from-to)1-21
Number of pages21
JournalEuropean Journal of Applied Mathematics
DOIs
StatePublished - 1 Jan 1998
Externally publishedYes

Fingerprint Dive into the research topics of 'Asymptotic solution of the conserved phase field system in the fast relaxation case'. Together they form a unique fingerprint.

Cite this